... my mind won't stop running. my prevous doctor had me on xanxe (i belive thats what is was called) it worked wonders for me. my doc. put me on a Mood Stabelizer instead, called citalopram hydrobromide. it's making matters worse... what should i do? thankyou so much for your time
Have you ever had a sleep study? Since it has been going on for a while, I would start there instead of starting with drugs. Xanax is very addictive or dod the doctor tell you that. There could be many things going on; Restless Leg Syndrome is only one of them. I believe that this will assist the doctor in helping you.
Wishing you the best.
Hi crypainaway, I absolutely agree with itsmetoo2's advice. I've suffered with sleep troubles since I was a little kid, and it's caused me a great deal of problems. Xanax are highly addictive. Once you're hooked on them, you are in deep trouble! The sleep study idea is a very good one. That way, not only will your doctor have a better idea as to what you're dealing with... you will also get the added advice from the doctors who perform the sleep study and specialize in this area. Unfortunately, taking pills to fix this type of problem can easily create another problem. I wish you the very best of luck, and sincerely hope you follow through with itsmetoo2's excellent advise. Take care, keemo7
It does sound like you need to talk with your doctor. Citalopram can actually cause insomnia, maybe you just need to be tried on a different med. I also agree with Keemo and Itsmetoo that Xanax a probably not the best answer. Xanax are benzos and they are HIGHLY addictive. Talk with your doctor and see if you both can come up with a solution you're both happy with. Doctor's actually appreciate patients that are their own advocates because if you're not involved with the treatment decisions, the he/she can only treat what you make him/her aware of. By the way, the citalopram takes about 4-6 weeks before you start noticing any changes, have you waited that long? Hope this helps. Good luck and God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prozac makes me fall asleep so I adjusted when I take it so I fall asleep at bed time, not early in?
Posted 2 Mar 2012 • 2 answers
Posted 24 Aug 2013 • 2 answers
Posted 12 Oct 2013 • 1 answer
Even after taking MELATONIN at 8.30PM and AMITRIPTYLINE at 9.15PM unable to fall asleep until 3.OOAM
Posted 25 Feb 2015 • 3 answers
Posted 5 Mar 2016 • 1 answer